| Model Number |
CAX400T12 |
| Medical Device Problem Code |
Degraded (1153)
| Health Effect - Clinical Code |
Cancer (3262)
| Date of Event |
02/09/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
The manufacturer received information alleging an issue related to a continuous positive airway pressure (cpap) device's sound abatement foam became degraded and caused the patient to have liver cancer.The medical intervention that the patient received in response to the event is currently unknown.This issue was reported to the fda per 21 cfr 806.The device will be corrected per res 88058.
Event or Problem Description